# SDR SIMA991763

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE81
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5831 - RIGHT OVERWING EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB.  OPERATIONAL CHECK GOOD.  (X)
